# SDR SIMA20240310001

- Difficulty date: March 10, 2024
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 29,184 hours, 25,815 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Speed Brakes
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT FAIL CAUTION MESSAGE. SPRDBRK FAIL MESSAGE MECHANICAL EMERGENCY ON FINAL APPROACH.    PERFORMED T/S PROCEDUES IAW ERJ FIM 27-36-00-810-826-A, PERFORMED FLAP/SLAT OPS CHECK IAW AMM 27-30-00. MSGS CLEARED FLOUND TO BE TRANSITORY. OPS CHECK GOOD. A/C OK FOR SERVICE
